# SDR SCNA20201116197

- Difficulty date: October 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fastener
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FASTENER IN THE AFT OUTBOARD (MARKED) NUT PLATE ON THE UPPER STABILIZER LINK BETWEEN THE REAR SPAR AND THE MAIN LANDING GEAR BEAM.  REPLACED BROKEN FASTENER IN THE AFT OUTBOARD NUT PLATE ON THE UPPER STABILIZER LINK BETWEEN THE REAR SPAR AND THE MAIN LANDING GEAR BEAM, IAW SRM 51-40-10-2R-0.
